# SDR SCNA97081

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: UNK
- System (JASC): 2561 · Life Jacket
- Part: Inflation Tube
- Part number: P0723103
- Condition: Leaking
- Location: Life Vest
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OVERHAUL, LIFE VEST WAS REJECTED DUE TO UNREPAIRABLE HOLES AND OPEN SEEMS IN INFLATION TUBES.
